| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information was provided in d.4., d.9.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, the haptics were stuck, and the lens would not deploy.The surgery was completed.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information has been provided in d.9., h.3., h.6., h.11.The device was received in a blister tray inside the product carton.The lock-out assembly has been removed.Viscoelastic is observed in the device.The plunger has been fully advanced outside the nozzle.No damage observed.The lens was returned outside of the device.Solution is dried on the iol.One haptic is adhered to the optic with solution.No damage observed to iol.The product investigation could not identify the root cause for the reported complaint the haptics got stuck and did not deploy as the lens was returned outside of the device.Due to this, we are unable to confirm the lens and the plunger position for advancement and determine a root cause.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).